# SDR UPS06147094

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT NOT WORKING PROPERLY.  AS PRECAUTIONARY REMOVED AND REPLACED 7300 DIODE DUE TO INTERMITTENT PROBLEMS PER TECH M/M 33-51-00.
